MathSciNet Relay Station
MathSciNet bibliographic data
MR654849 (83m:49058) 49E15 (22E15 58F40)
Bonnard, B.; Jurdjevic, V.; Kupka, I.; Sallet, G. Transitivity of families of invariant vector fields on the semidirect products of Lie groups. Trans. Amer. Math. Soc. 271 (1982), no. 2, 525–535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement